# SDR SWAA2020010340160

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Band
- Part number: 25600001
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT SECURITY BAND MISSING. / INSTALLED BAND (SHIELD) PER DWG AND SRM.
